# SDR VNAA2019031799901

- Difficulty date: March 17, 2019
- Submitted: March 17, 2019
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 33,928 hours, 32,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310.00 BETWEEN STRINGER 26L AND 26R IS CORRODED. PERFORMED  REO 670-53-21-1281 REPAIR.
